# SDR UIEA2016020300044

- Difficulty date: February 2, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 68,659 hours, 9,462 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON THE KEEL BEAM WEB, AT STATION 1276, WL 116 & LBL 9.  REMOVE THE AFFECTED FASTENERS IAW SRM 51-40-02 REV 32 2.  BLEND OUT THE DAMAGED AREA TO REMOVE THE CORROSION IAW SRM 51-10-02 REV 32.  ACCOMPLISHED EI NO T2015A53B-2801 REV 2.  INSTALLED FASTENERS IAW SRM 51-40-02 REV 32 & 5.  JOB COMPLETED & COND CHECKED NORMAL.
